# SDR AALA971108

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED STA 700 BETWEEN STR 25L AND STR 26L.  REMOVED AND REPLACED SHEAR TIE PER 53-10-4.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
